| Model Number |
305U229 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Endocarditis (1834); No Information (3190)
| Date of Event |
09/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 4 years and 2 months post implant of this aortic bioprosthetic valve, the valve was explanted and replaced with bioprosthetic valve of a different model.The reason for the explant was not reported. no additional adverse patient effects were reported. .
Additional Manufacturer Narrative
Medtronic received additional information that this bioprosthetic valve was replaced due to infective endocarditis.It is unknown if an echocardiogram or blood cultures were performed.No additional adverse patient effects were reported. if information is provided in the future, a supplemental report will be issued.